# SDR QXEA0002004

- Difficulty date: July 22, 2000
- Submitted: July 25, 2000
- Operation: Air carrier
- Aircraft: N482US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11231
- Aircraft time: 30,595 hours, 37,876 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Drain Line
- Condition: Dirty
- Location: Acm
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SEA - OIL SMELL REPORTED IN CABIN BEFORE TAKEOFF.  OIL SMELL DISSIPATED AFTER TAKEOFF.  CLEANED DRAIN LINES IN AIR CYCLE MACHINE.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
